# SDR SWIA201231329

- Difficulty date: July 21, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 25,604 hours, 21,645 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR DOES NOT OPEN.  (FLT 6468)  LUBRICATED THE SERVICE DOOR SEAL.
